MAUDE Adverse Event Report: SIGHT SCIENCES INC OMNI EDGE SURGICAL SYSTEM

SIGHT SCIENCES INC OMNI EDGE SURGICAL SYSTEM
Catalog Number 1-112
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The physician who performed an omni procedure reported that the catheter kindled and broke off while performing goniotomy procedure.The severed portion of the catheter was removed using forceps.
 
Additional Manufacturer Narrative
The returned device was carefully evaluated and was determined that there is no evidence that the device design or manufacturing process was the cause of the incident.A review of device lot history and analysis of the most suspected components (i.E., cannula and catheter) concluded that there were no production non-conformances or any other anomalies that would have contributed to this event.Engineering had previously recreated the severing of catheter failure which did not point to a design or manufacturing issue as the cause of the failure.The mode of failure does suggest it's associated with a use error.The ifu provides cautionary statements related to possible kinking or damaging (e.G., severing) of microcatheter should the steps not be correctly performed.Therefore, it is concluded that the probable root cause for this event is likely due to a surgical technique or use error.

Brand Name
OMNI EDGE SURGICAL SYSTEM
Common Device Name
OMNI EDGE SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES INC
4040 campbell avenue
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES INC
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key23882134
Report Number3010363671-2025-00018
Device Sequence Number9650409
Product Code MRH
UDI-Device Identifier00858027006594
UDI-Public(01)00858027006594(17)270530(10)F25E30-01
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K232214
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number1-112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/20/2026
05/05/2026
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown